# SDR UPS99830783

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532978
- Condition: Cracked
- Location: Ws 520.168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RT WING L/E, INBOARD SIDE OF THE XS 520.168 RIB, THE SLOT AFT BLKHD VERTICAL ATTACH ANGLE WAS CRACKED AT THE BOTTOM.  REMOVED, FABRICATED AND REPLACED THE ANGLE IAW DWG 9753297 AND SRM 51-1-20D.
